Regarding Menstruation During 3-month Injecting KB?
Hello, here, I inject 3 months (first birth control and first birth) on February 5 after 2 months of birth. On 7 February I got in touch with my husband, I just knew that I should have sex after a week of injection. Then on March 3-5 I often feel the stomach mules like when I want to menstruate, and on March 6 I bleed quite a lot like menstruation, the next day up to today counts of 5 days the blood is only a little “, I want to ask if it’s true menstruation “Because my midwife said that the 3-month KB was not menstruating. Incidentally a few days before I menstruated to this day my baby is fussy when I want to suckle, often removed and she looks again (sorry) her nipples, but released again and so on. What I want ask if it was true that menstrual blood, I’m afraid it’s pregnant and I don’t know, because it says the baby will go on breastfeeding when the mother is pregnant.
3-month injection birth control is a contraceptive that contains the hormone progestin which is effective in preventing pregnancy as long as it is carried out regularly according to schedule and never too late. Injecting birth control can indeed cause disruption in menstruation, can be in the form of spots, more menstrual blood, extended periods, fewer periods, or even no periods at all. These side effects are influenced by hormonal changes in the body after getting an KB injection.
Not all women experience the same side effects and sometimes family planning acceptors also do not experience side effects. It is possible that your bleeding is menstrual blood usually. If you feel worried about getting pregnant, you can do a test pack first to help ensure pregnancy.
Regarding babies who often take off their nipples when breastfeeding, you can try breastfeeding your baby in a more comfortable position. You can also apply a little milk to the nipple before breastfeeding.
Hope it helps you,